# SDR COEA2023071908805

- Difficulty date: May 21, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 38,784 hours, 41,856 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: S571R0144206
- Part serial: NA
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 245651 NR 600018 HEAVY CHECK  COE/MAJOR REPAIR: R/H WING FRONT SPAR UPPER STRIP SLAT RIBS 4-5 HAS AREAS OF CHAFE DAMAGE. CORRECTIVE ACTION: REPAIRED PER SRAS S571R0144...6296 ISSUE B, DATED 7/10/2023.
